Does Estrogen Replacement Therapy Cause Weight Gain?
There is no medical evidence that states that estrogen replacement therapy and weight gain have any direct correlation. In other words, no clinical trials or studies have confirmed that this kind of therapy, also called ERT can cause weight gain when done properly.
Occasionally, allergic reactions that cause weight gain can occur, but this is so rare. In addition, weight gain can happen if an incorrect dosage of medication is taken, if tainted medication is injected or if a wrongly prescribed mixture of medications is taken. These are the only ways that ERT has been demonstrated to cause different problems including having weight gain on estrogen therapy. This is exactly why it is so important to work with a reputable clinic that only uses licensed doctors on their staff.
These physicians will make sure that the patient is estrogen deficient. They will then continue analyzing medical information to get just the right medication and dosage for positive results. In these cases, weight gain with estrogen replacement therapy will not occur, but instead the opposite will happen. The patient will lose excess fat that they did not want.
Does Estrogen Replacement Therapy Help To Reduce Weight Gain?
Many people will ask our clinic, “Does estrogen therapy cause weight gain?” The answer is no. If a patient is put onto the right medication or mixture of medications, these injections will not cause the body to produce extra fat cells to cause weight gain. In fact, they will do the opposite if taken correctly. They will cause weight loss for most patients.
- Will estrogen therapy cause weight gain or weight loss?
We have discussed that treatment will not create fat cells. However, weight loss is one of the more desired benefits of therapy. The only time a person will gain weight is if they are having negative side effects to the wrong dosage, the wrong medication or if they are having an allergic reaction. Otherwise, weight loss is a great benefit of estrogen therapy.
- How does ERT cause weight loss?
One of the ways that estrogen replacement therapy causes weight loss is by increasing metabolism. This helps to burn unwanted fat cells, which makes dropping pounds inevitable.
It is important to remember that ERT is not solely for weight loss. A person must be tested to have a hormonal deficiency in order to get a prescription and treatment plan that are individually created for them and them only. Anyone who takes estrogen hormone for weight loss is not only breaking the law, but is taking the chance of having estrogen therapy and weight gain. This is obviously not what they intended to experience.
Sources have shared that taking estrogen when it is not needed by the body due to an estrogen deficiency can actually cause greater retention of abdominal fat. The body will automatically start to change in many different ways when a person starts aging. Hormones will stop producing in the amounts that they used to and symptoms start to occur. This includes an increase in pounds as shown on the scale.
Menopause for women and male menopause for men can be a very difficult time full of issues that rob a person of quality of life. Estrogen therapy without weight gain will occur when ERT is done correctly. It will happen when the body gets the estrogen it needs through correctly prescribed and doctor supervised treatment. With ongoing therapy with the right clinic, the body will continuously have hormones that are balanced and weight gain will not occur.
Combine Estrogen Replacement Therapy And Healthy Living For Weight Loss
Estrogen hormone replacement therapy and weight gain will not occur if a person does therapy correctly and practices healthy lifestyle habits. Positive change and weight losscan occur together if ERT is done right. This means that for successful therapy to take place, a person must be diagnosed with a hormone deficiency first. Then, they must get a legal prescription, a treatment plan and medical supervision from a licensed physician in this field of medicine. In addition, they must learn how to live a healthy life and to change bad habits into good ones.
A patient can take their injections exactly as prescribed, but possibly still experience estrogen replacement therapy weight gain if they are eating a terribly poor diet, never exercising, coping poorly with high stress and not sleeping enough. Living a healthy lifestyle is vital to making an ERT program give you the best results possible. Our clinical advisors at Greenberg Health teach our patients how to live healthy every day. It is part of what we offer to help you become successful without having to deal with estrogen hormone replacement weight gain. This is most likely what you wanted to avoid in the first place.
How Can You Learn More About Estrogen Therapy
By calling our clinic toll free, you will be afforded a first free consultation with one of our expert clinical advisors. He or she will teach you everything you will need to know about avoiding estrogen replacement therapy weight gain. In fact, your advisor will teach you how to lose weight during this difficult time in your life.
With menopause often comes many symptoms for a woman that are very uncomfortable and at times can make their lives unmanageable. This is one of the reasons that they will turn to ERT for help in replacing and balancing their estrogen levels so that the symptoms go away. The last thing they want to experience at this time is estrogen hormone therapy weight gain. This is why our professionals are trained to assist, support and teach patients throughout the process of ERT if they become one of our clients.
There is no reason to have to live with the horrible signs and symptoms of aging when ERT is available from reputable and well known, successful clinics like Greenberg Health. We will lead you in a direction of great health physically, emotionally, mentally and sexually through our individually tailored ERT program. Our past clients speak for how effective ERT is without estrogen replacement weight gain. We welcome you to read our great reviews.